# SDR SCNA01714

- Difficulty date: September 29, 2001
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- Aircraft time: 71,394 hours, 28,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT HAND EXTERIOR OVERWING EMERGENCY LIGHT INOPERATIVE. CORRECTED BY REPLACING OVERWING LIGHT BATTERY.
